Alert archive / Mississippi / Tornado Warnings in 2006

Tornado Warning 48, NWS Jackson, MS

April 7, 2006Leflore County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 7, 2006, 9:53 PM CDT for Leflore County, Mississippi. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 9:53 PM CDT (02:53 UTC)
Expired
Apr 7, 2006, 10:42 PM CDT
In force
49 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 146 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 10:30 PM CDTHAIL 1.25Greenwood, MSQUARTER TO HALF DOLLAR SIZED HAIL ON THE NORTH SIDE OF GREENWOOD AND IN THE SHELLMOUND COMMUNITY.
Apr 7, 10:30 PM CDTHAIL 1.75Greenwood, MSQUARTER TO HALF DOLLAR SIZED HAIL ON THE NORTH SIDE OF GREENWOOD AND IN THE SHELLMOUND COMMUNITY. REPORTED BY EM AND GREENWOOD FIRE DEPT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 7:28 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 080254
TORJAN
MSC083-080400-
/O.NEW.KJAN.TO.W.0048.060408T0253Z-060408T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD

* UNTIL 1100 PM CDT

* AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 24 MILES
  SOUTHWEST OF ITTA BENA...OR ABOUT 7 MILES SOUTH OF INDIANOLA...
  MOVING EAST AT 65 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  ITTA BENA AND MISSISSIPPI VALLEY STATE UNIVERSITY BY 1010 PM CDT...
  GREENWOOD AND 7 MILES NORTH OF SIDON BY 1015 PM CDT...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3378 9017 3372 9031 3370 9026 3372 9014
      3348 9010 3342 9017 3335 9017 3339 9031
      3334 9029 3325 9041 3328 9045 3381 9045
      3381 9019 3381 9019

$$

GARRETT
2 follow-up statements
000 
WWUS54 KJAN 080316
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CDT FRI APR 7 2006

MSC083-080400-
/O.CON.KJAN.TO.W.0048.000000T0000Z-060408T0400Z/
LEFLORE MS-
1016 PM CDT FRI APR 7 2006

...A TORNADO WARNING CONTINUES UNTIL 1100 PM CDT FOR LEFLORE
COUNTY...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MORGAN CITY...OR
ABOUT 7 MILES SOUTH OF ITTA BENA...MOVING EAST AT 70 MPH.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3378 9017 3372 9031 3370 9026 3372 9014
      3348 9010 3342 9017 3335 9017 3339 9031
      3334 9029 3325 9041 3328 9045 3381 9045
      3381 9019 3381 9019

$$

GARRETT
000 
WWUS54 KJAN 080342
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1042 PM CDT FRI APR 7 2006

MSC083-080352-
/O.CAN.KJAN.TO.W.0048.000000T0000Z-060408T0400Z/
LEFLORE MS-
1042 PM CDT FRI APR 7 2006

...THE TORNADO WARNING FOR LEFLORE COUNTY IS CANCELLED...

THE STORM HAS MOVED OUT OF THE COUNTY.

LAT...LON 3378 9017 3372 9031 3370 9026 3372 9014
      3348 9010 3342 9017 3335 9017 3339 9031
      3334 9029 3325 9041 3328 9045 3381 9045
      3381 9019 3381 9019

$$

GARRETT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 7, 9:43 PM CDT, 10 minutes earlier.

Area forecast discussion, Apr 7, 9:43 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
943 PM CDT FRI APR 7 2006

.DISCUSSION...
VOLATILE SITUATION CONTINUES. INITIAL ROUND OF TORNADIC SUPERCELLS WITH
VERY LARGE HAIL HAS SHIFT NORTHEAST OF CWA. A SQUALL LINE THAT
INITIATED ALONG DRYLINE NOW IS CROSSING NORTHWEST PART OF CWA BUT HAS
NOT YET BUILT SOUTH OF INTERSTATE 20. MEANWHILE...STRONG DYNAMICS ARE
APPROACHING FROM THE NORTHWEST WITH WELL DEFINED COLD FRONT NOW
CROSSING KSHV. THIS WILL LIKELY CATCH UP WITH THE DRYLINE STORMS AT
SOME POINT AND WE SHOULD SEE LINE BUILD SOUTH WITH TIME TONIGHT.
EXACTLY WHEN THIS SOUTHWARD BUILDING OCCURS IS UP TO DEBATE BUT
PROBABLY SHOULD OCCUR BEFORE THE LINE GETS PAST INTERSTATE 55 IN THE
JACKSON AREA.

SUFFICIENT SHEAR FOR SUPERCELLS AND TORNADOES WILL CONTINUE
OVERNIGHT. DEEP MIXING FROM THE DAYTIME THAT SENT DEWPOINTS TO AROUND
60 IN THE WARM SECTOR HAS RELAXED AFTER DARK AND THE MIDDLE 60S ARE
STARTING TO RETURN NORTH TO INTERSTATE 20.

ALWAYS DIFFICULT TO CALL...BUT THERE IS A CHANCE THAT WE BREAK BACK
INTO A LINE OF SUPERCELLS AS NOCTURNAL JET KICKS IN AND LOW LEVEL
SHEAR INCREASES. REGARDLESS OF WHETHER TORNADO THREAT
INCREASES...VERY LARGE HAIL AND DAMAGING WIND GUSTS WILL CONTINUE
MUCH OF THE NIGHT WITH LINE GIVEN STEEP LAPSE RATES.

&&

.AVIATION...
OUTSIDE OF SQUALL LINE COMING THROUGH WITH POTENTIAL FOR HIGH WINDS
AND HAIL AND BRIEFING IFR CONDITIONS...SHOULD BE VFR MOST OF THE
PERIOD. STORMS SHOULD CLEAR KGLH AND KGWO BY 06Z...KJAN AROUND
09Z...AND KHBG AND KMEI AROUND 11Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       62  70  43  71 / 100   7   0   0
MERIDIAN      63  74  41  74 / 100  13   0   0
VICKSBURG     61  69  44  71 / 100   5   0   0
HATTIESBURG   67  75  44  75 /  70  13   0   0
NATCHEZ       61  70  44  71 /  70   3   0   0
GREENVILLE    59  65  40  68 / 100   0   0   0
GREENWOOD     60  65  40  70 / 100   3   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CRAVEN/11
Hazardous weather outlook, Apr 7, 3:34 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT FRI APR 07 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
082034-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
334 PM CDT FRI APR 07 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
A FEW DISTURBANCES MOVING ACROSS THE REGION HAVE SET THE STAGE
FOR A SEVERE WEATHER OUTBREAK THROUGH TONIGHT. THE MAIN CONCERNS
WILL BE VERY LARGE HAIL...DESTRUCTIVE WINDS AND TORNADOES. SEVERE
THUNDERSTORMS WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK
AREA...HOWEVER LOCATIONS ALONG A LINE FROM RAYVILLE
LOUISIANA...TO YAZOO CITY TO GOLDEN TRIANGLE ARE IN A MORE
FAVORABLE POSITION FOR TORNADO DEVELOPMENT LATE THIS AFTERNOON
AND EVENING.

THUNDERSTORMS WERE DEVELOPING JUST WEST AND NORTHWEST OF THE
OUTLOOK AREA...AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND
COLD FRONT. AN AXIS OF MOISTURE AND INSTABILITY HAS SETTLED TO
THE NORTH AND WEST AND WILL BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT THIS AFTERNOON. SUPERCELLS WILL DEVELOP AND TRACK
EAST AND NORTHEAST THROUGH THE REGION. BASEBALL OR LARGER
HAIL...DESTRUCTIVE LONG TRACK TORNADOES AND DAMAGING WINDS WILL
BE POSSIBLE WITH ANY STORM.

AS THE STORM SYSTEM BARRELS THROUGH THE CENTRAL STATES...THE
ENVIRONMENT WILL BECOME MORE FAVORABLE FOR THE EASTERN PORTIONS
OF THE AREA. THE GREATEST RISK FOR TORNADOES WILL SHIFT TO AREAS
EAST OF INTERSTATE 55 AND NORTH OF INTERSTATE 20. IN ADDITION TO
LONG TRACK TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL REMAIN
A CONCERN.

LATER THIS EVENING...A LINE OF STORMS WILL LIKELY DEVELOP ALONG
AND AHEAD OF THE COLD FRONT. AS THE LINE OF STORMS SWINGS THROUGH
CENTRAL MISSISSIPPI...MORE LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE.

EVERYONE IS STRONGLY ENCOURAGED TO MONITOR THE LATEST FORECASTS
AND STATEMENTS ON THIS POTENTIALLY DANGEROUS AND LIFE THREATENING
WEATHER SITUATION.

...FLOODING...
THERE IS A RISK OF FLASH FLOODING AND HEAVY RAIN THIS EVENING
ACROSS THE OUTLOOK AREA. PLENTY OF MOISTURE IS FLOW INTO THE
REGION. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL IN SHORT PERIOD OF TIME. IN
ADDITION...SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS
MAY LEAD TO PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING
AREAS. FLASH FLOODING WILL BE POSSIBLE FOR THE ENTIRE
AREA...HOWEVER STORMS TRACKING ACROSS THE SAME AREAS IS MORE
LIKELY FOR NORTHEAST MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THROUGH TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 7, 7:17 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     FUNNEL CLOUD     2 N WALTHALL            33.64N 89.28W
04/07/2006                   WEBSTER            MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED NORTH OF WALTHALL HEADED TOWARDS
            MANTEE.

&&

19
Local storm report, Apr 7, 7:37 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     2 W OAK GROVE           32.86N 91.43W
04/07/2006                   WEST CARROLL       LA   PUBLIC

            TREE DOWN ON HWY 2 AND MAJOR ROOF DAMAGE ON A HOUSE AT
            THE INTERSECTION OF HWY2 AND HWY597

&&

19
Local storm report, Apr 7, 8:04 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
804 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             3 SW CLEVELAND          33.71N 90.76W
04/07/2006  E1.75 INCH       BOLIVAR            MS   EMERGENCY MNGR

            EM REPORTED GOLFBALL SIZED HAIL

&&

19
Local storm report, Apr 7, 8:15 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
815 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             5 SW DREW               33.76N 90.59W
04/07/2006  E0.88 INCH       SUNFLOWER          MS   PUBLIC

&&

19
Local storm report, Apr 7, 9:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             1 W LAKE VILLAGE        33.32N 91.30W
04/07/2006  M1.75 INCH       CHICOT             AR   EMERGENCY MNGR

&&

CAMPBELL
Local storm report, Apr 7, 9:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
949 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             SHAW                    33.60N 90.77W
04/07/2006  M0.88 INCH       BOLIVAR            MS   EMERGENCY MNGR

            SWATH OF NICKEL SIZED HAIL FROM SHAW TO CLEVELAND.

0930 PM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
04/07/2006                   BOLIVAR            MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWNED...NO POWER OR COMMS AT EOC
            BUILDING...

&&

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:23 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington52 min
Apr 7, 7:27 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower49 min
Apr 7, 7:49 PM CDTSevere Thunderstorm WarningJANGrenada24 min
Apr 7, 8:58 PM CDTTornado WarningJANBolivar47 min
Apr 7, 9:14 PM CDTSevere Thunderstorm WarningJANSunflower, Washington61 min
Apr 7, 9:37 PM CDTTornado WarningJANSunflower23 min
Apr 7, 10:21 PM CDTTornado WarningJANCarroll39 min
Apr 7, 10:24 PM CDTSevere Thunderstorm WarningJANGrenada66 min
Apr 7, 10:42 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys11 min
Apr 7, 10:50 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster55 min
Apr 7, 11:00 PM CDTSevere Thunderstorm WarningJANCarroll15 min
Apr 7, 11:16 PM CDTSevere Thunderstorm WarningJANClay44 min
Apr 7, 11:34 PM CDTSevere Thunderstorm WarningJANOktibbeha41 min
Apr 7, 11:44 PM CDTTornado WarningJANOktibbeha31 min
Apr 7, 11:56 PM CDTTornado WarningJANClay, Lowndes49 min
Apr 8, 12:01 AM CDTTornado WarningJANNoxubee44 min
Apr 8, 12:12 AM CDTSevere Thunderstorm WarningJANIssaquena48 min
Apr 8, 12:56 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee49 min
Apr 8, 12:58 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey47 min
Apr 8, 1:03 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton57 min
Apr 8, 1:13 AM CDTTornado WarningJANKemper, Noxubee32 min
Apr 8, 1:40 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren35 min
Apr 8, 1:41 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale49 min
Apr 8, 2:11 AM CDTSevere Thunderstorm WarningJANHinds49 min
Apr 8, 2:12 AM CDTSevere Thunderstorm WarningJANKemper33 min
Apr 8, 2:23 AM CDTSevere Thunderstorm WarningJANMadison54 min
Apr 8, 4:12 AM CDTLake Wind AdvisoryJANAdams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 14 more17 hr

Nearby

Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.